# SDR UPS98826133

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 422.750
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING LWR L/E SURFACE IS CRACKED JUST FWD OF EXISTING DOUBLER AT STA 422.750.  STOP DRILLED CRACK AND REPAIRED IAW DC8-5720-4087.
